Research ArticleOpen accessPhrase in the titleOn the Stability of the Triangular Lagrangian Equilibrium Points in the Relativistic Restricted Three-Body ProblemM. K. Ahmed, F.A. Abd El-Salam, S.E. Abd El-BarAmerican Journal of Applied Sciences, Vol. 3, Issue 9 · 30 Sep 2006 · 7,303 accessesView PDFCite
16 articles for “equilibrium points”
Set a search alertResearch ArticleOpen accessIn the keywordsFlows of Continuous-Time Dynamical Systems with No Periodic Orbit as an Equivalence Class under Topological Conjugacy RelationTahir Ahmad, Tan Lit KenJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 18 Jul 2011 · 7,254 accessesView PDFCite
Research ArticleOpen accessIn the keywordsChaotic Discrimination and Non-Linear DynamicsPartha GangopadhyayAmerican Journal of Applied Sciences, Vol. 2, Issue 1 · 31 Jan 2005 · 6,757 accessesView PDFCite
Research ArticleOpen accessIn the abstractCoupling Analysis of Thermodynamic Equilibrium of Mass Transfer and Microbial Community Succession in Multiphase System of Dark Tea Solid-State FermentationZhanjun Liu, Jiawei Sun, Taotao Li et al.American Journal of Biochemistry and Biotechnology, Vol. 22, Issue 3 · 10 Aug 2026 · 1,004 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Mathematical Model and Analysis for the COVID-19 InfectionJonathan Tsetimi, Marcus Ifeanyi Ossaiugbo, Augustine AtonujeJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 6 Jun 2022 · 6,023 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe SEIR Dynamical Transmission Model of Dengue Disease with and Without the Vertical Transmission of the VirusPratchaya Chanprasopchai, I. Ming Tang, Puntani PongsumpunAmerican Journal of Applied Sciences, Vol. 14, Issue 12 · 2 Jan 2018 · 9,057 accessesView PDFCite
Research ArticleOpen accessIn the abstractDiscovery of an Equilibrium Circle in the Circular Restricted Three Body ProblemFawzy A. Abd El-SalamAmerican Journal of Applied Sciences, Vol. 9, Issue 9 · 16 Jul 2012 · 7,362 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Stability and Bifurcation of Solutions of Nonlinear System of Differential Equations for AIDS DiseaseS. A.A. El-MaroufAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 24 Apr 2012 · 7,018 accessesView PDFCite
Research ArticleOpen accessIn the abstractComputation of the Locations of the Libration Points in the Relativistic Restricted Three-Body ProblemS.E. Abd El-Bar, F.A. Abd El-SalamAmerican Journal of Applied Sciences, Vol. 9, Issue 5 · 29 Feb 2012 · 7,039 accessesView PDFCite
Research ArticleOpen accessIn the abstractGlobal Analysis of an Epidemic Model with Non-Linear Incidence RateS. A.A. El-Marouf, S. M. AlihabyJournal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 7,274 accessesView PDFCite